- -

The geometry of L(p)-spaces over atomless measure spaces and the daugavet property

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

The geometry of L(p)-spaces over atomless measure spaces and the daugavet property

Show full item record

Sánchez Pérez, EA.; Werner, D. (2011). The geometry of L(p)-spaces over atomless measure spaces and the daugavet property. Banach Journal of Mathematical Analysis. 5(1):167-180. doi:10.15352/bjma/1313362988

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/50525

Files in this item

Item Metadata

Title: The geometry of L(p)-spaces over atomless measure spaces and the daugavet property
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] We show that Lp-spaces over atomless measure spaces can be characterized in terms of a p-concavity type geometric property that is related with the Daugavet property.
Copyrigths: Reserva de todos los derechos
Source:
Banach Journal of Mathematical Analysis. (issn: 1735-8787 )
DOI: 10.15352/bjma/1313362988
Publisher:
Duke University Press
Publisher version: http://doi.org/10.15352/bjma/1313362988
Thanks:
We appreciate the referee’s careful reading of the manuscript that has led to an improved exposition. The first author was partially supported by a grant from the Generalitat Valenciana (BEST/2009/108) and a grant from the ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record